Advertisement

Dynamical systems with multivalued integrals on a torus

  • V. V. Kozlov
Article

Abstract

Properties of the solutions to differential equations on the torus with a complete set of multivalued first integrals are considered, including the existence of an invariant measure, the averaging principle, and the infiniteness of the number of zeros for integrals of zero-mean functions along trajectories. The behavior of systems with closed trajectories of large period is studied. It is shown that a generic system acquires a limit mixing property as the periods tend to infinity.

Keywords

Invariant Measure STEKLOV Institute Morse Function Average Principle Closed Trajectory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Poincaré, Calcul des probabilités (Gauthier-Villars, Paris, 1912; Regulyarnaya i Khaoticheskaya Dinamika, Izhevsk, 1999).zbMATHGoogle Scholar
  2. 2.
    A. N. Kolmogorov, “On Dynamical Systems with an Integral Invariant on the Torus,” Dokl. Akad. Nauk SSSR 93(5), 763–766 (1953).zbMATHMathSciNetGoogle Scholar
  3. 3.
    A. N. Kolmogorov, “The General Theory of Dynamical Systems and Classical Mechanics,” in Proceedings of the International Congress of Mathematicians, Amsterdam, the Netherlands, 1954 (Amsterdam, North-Holland, 1957), Vol. 1, pp. 315–333 [R.H. Abraham, Foundations of Mechanics (Benjamin, New York, 1967), Appendix D, pp. 263–279].Google Scholar
  4. 4.
    V. I. Arnold, “Polyintegrable Flows,” Algebra Anal. 4(6), 54–62 (1992) [St. Petersburg Math. J. 4, 1103–1110 (1993)].Google Scholar
  5. 5.
    V. V. Kozlov, “Symmetries and Regular Behavior of Hamiltonian Systems,” Chaos 6(1), 1–5 (1996).CrossRefMathSciNetGoogle Scholar
  6. 6.
    V. V. Kozlov and N. G. Moshchevitin, “Diffusion in Hamiltonian Systems,” Chaos 8(1), 245–247 (1998).zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Y. Nambu, “Generalized Hamiltonian Dynamics,” Phys. Rev. D 7, 2405–2412 (1973).CrossRefMathSciNetGoogle Scholar
  8. 8.
    S. P. Novikov, “The Hamiltonian Formalism and a Many-Valued Analogue of Morse Theory,” Usp. Mat. Nauk 37(5), 3–49 (1982) [Russ. Math. Surv. 37 (5), 1–56 (1982)].Google Scholar
  9. 9.
    I. A. Dynnikov and S. P. Novikov, “Topology of Quasi-periodic on the Plane,” Usp. Mat. Nauk 60(1), 3–28 (2005) [Russ. Math. Surv. 60, 1–26 (2005)].MathSciNetGoogle Scholar
  10. 10.
    C. L. Siegel, “Note on Differential Equations on the Torus,” Ann. Math. 46(3), 423–428 (1945).CrossRefGoogle Scholar
  11. 11.
    V. V. Kozlov, Methods of Qualitative Analysis in the Dynamics of a Rigid Body (Mosk. Gos. Univ., Moscow, 1980) [in Russian].zbMATHGoogle Scholar
  12. 12.
    M. R. Herman, “Exemples de flots hamiltoniens dont aucune perturbation en topologie C n’a d’orbites périodiques sur un ouvert de surfaces d’énergies,” C. R. Acad. Sci. Paris, Sér. 1, 312(13), 989–994 (1991).zbMATHMathSciNetGoogle Scholar
  13. 13.
    D. V. Anosov, “On an Additive Functional Homology Equation Connected with an Ergodic Rotation of the Circle,” Izv. Akad. Nauk SSSR, Ser. Mat. 37(6), 1259–1274 (1973) [Math. USSR, Izv. 7, 1257–1271 (1973)].zbMATHMathSciNetGoogle Scholar
  14. 14.
    A. Ya. Gordon, “Sufficient Condition for Unsolvability of the Additive Functional Homological Equation Connected with the Ergodic Rotation of a Circle,” Funkts. Anal. Prilozh. 9(4), 71–72 (1975) [Funct. Anal. Appl. 9, 334–336 (1975)].Google Scholar
  15. 15.
    A. M. Stepin, “On a Homological Equation of the Theory of Dynamical Systems,” in Studies on the Theory of Functions of Many Real Variables (Yaroslav. Gos. Univ., Yaroslavl, 1982), pp. 106–117 [in Russian].Google Scholar
  16. 16.
    M. R. Herman, “Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations,” Publ. Math., Inst. Hautes Étud. Sci. 49, 5–233 (1979).zbMATHMathSciNetGoogle Scholar
  17. 17.
    A. V. Rozhdestvenskii, “On the Additive Cohomological Equation and Time Change for a Linear Flow on the Torus with a Diophantine Frequency Vector,” Mat. Sb. 195(5), 115–156 (2004) [Sb. Math. 195, 723–764 (2004)].MathSciNetGoogle Scholar
  18. 18.
    P. Bohl, “Über eine Differentialgleichung der Störungstheorie,” J. Reine Angew. Math. 131(4), 268–321 (1906).Google Scholar
  19. 19.
    V. V. Kozlov, “On Integrals of Quasiperiodic Functions,” Vestn. Mosk. Univ., Ser. 1: Mat., Mekh., No. 1, 106–115 (1978) [Moscow Univ. Math. Bull. 33 (1–2), 31–38 (1978)].Google Scholar
  20. 20.
    A. B. Katok, “Spectral Properties of Dynamical Systems with an Integral Invariant on the Torus,” Funkts. Anal. Prilozh. 1(4), 46–56 (1967) [Funct. Anal. Appl. 1, 296–305 (1967)].zbMATHMathSciNetGoogle Scholar
  21. 21.
    A. V. Kochergin, “On the Absence of Mixing in Special Flows over the Rotation of a Circle and in Flows on a Two-Dimensional Torus,” Dokl. Akad. Nauk SSSR 205(3), 515–518 (1972) [Sov. Math. Dokl. 13, 949–952 (1972)].MathSciNetGoogle Scholar
  22. 22.
    V. I. Arnold, “Topological and Ergodic Properties of Closed 1-Forms with Incommensurable Periods,” Funkts. Anal. Prilozh. 25(2), 1–12 (1991) [Funct. Anal. Appl. 25, 81–90 (1991)].Google Scholar
  23. 23.
    Ya. G. Sinai and K. M. Khanin, “Mixing for Some Classes of Special Flows over Rotations of the Circle,” Funkts. Anal. Prilozh. 26(3), 1–21 (1992) [Funct. Anal. Appl. 26, 155–169 (1992)].MathSciNetGoogle Scholar
  24. 24.
    B. R. Fayad, “Analytic Mixing Reparametrizations of Irrational Flows,” Ergodic Theory Dyn. Syst. 22(2), 437–468 (2002).zbMATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    V. V. Kozlov, “Diffusion in Systems with Integral Invariants on the Torus,” Dokl. Akad. Nauk 381(5), 596–598 (2001) [Dokl. Math. 64 (3), 390–392 (2001)].MathSciNetGoogle Scholar
  26. 26.
    H. Poincaré, Les méthodes nouvelles de la Mécanique céleste (Gauthier-Villars, Paris, 1892), Vol. 1.Google Scholar
  27. 27.
    N. G. Moshchevitin, “Recurrence of the Integral of a Smooth Three-Frequency Conditionally Periodic Function,” Mat. Zametki 58(5), 723–735 (1995) [Math. Notes 58, 1187–1196 (1995)].MathSciNetGoogle Scholar
  28. 28.
    G. Halász, “Remarks on the Remainder in Birkhoff’s Ergodic Theorem,” Acta Math. Acad. Sci. Hung. 28(3–4), 389–395 (1976).zbMATHCrossRefGoogle Scholar
  29. 29.
    Y. Colin de Verdière, “Nombre de points entiers dans une famille homothétique de domaines de ℝ,” Ann. Sci. Éc. Norm. Super., Sér. 4, 10(4), 559–575 (1977).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  • V. V. Kozlov
    • 1
  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations